# SDR DALA1504603244

- Difficulty date: July 16, 2013
- Submitted: April 2, 2015
- Operation: Air carrier
- Aircraft: N344NW
- Make and model: Airbus A320-212
- Aircraft serial: 388
- Aircraft time: 63,414 hours, 28,019 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: None
- Condition: None
- Location: None
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

REFUEL APERTURE/WING ELECTRONIC BOND IDENTIFIED AS A MAJOR IAW AA 5724-01007.
